Number of Articles: 52
1. A meshless numerical investigation based on the RBF-QR approach for elasticity problems

Volume 1, Issue 1, Winter and Spring 2020, Pages 1-15

10.22060/ajmc.2019.15990.1019

Mostafa Abbaszadeh; Mehdi Dehghan


2. On the rank of the holomorphic solutions of PDE associated to directed graphs

Volume 2, Issue 1, Winter and Spring 2021, Pages 1-9

10.22060/ajmc.2020.18413.1031

Hamid Damadi; Farhad Rahmati


3. Roadside acoustic sensors to support vulnerable pedestrians via their smartphones

Volume 1, Issue 2, Summer and Autumn 2020, Pages 135-143

10.22060/ajmc.2019.15479.1017

Mehdi Ghatee; Masoomeh Khalili; Mehdi Teimouri; Mohammad Mahdi Bejani


4. Recognition by degree prime-power graph and order of some characteristically simple groups

Volume 2, Issue 1, Winter and Spring 2021, Pages 11-15

10.22060/ajmc.2020.18418.1033

Afsane Bahri; Behrooz Khosravi; Morteza Baniasad Azad


5. The bimodal standard normal density and kurtosis

Volume 1, Issue 1, Winter and Spring 2020, Pages 17-25

10.22060/ajmc.2018.3040

Javad Behboodian; Maryam Sharafi; Zahra Sajjadnia; Mazyar Zarepour


6. Approximation algorithms for multi-multiway cut and multicut problems on directed graphs

Volume 1, Issue 2, Summer and Autumn 2020, Pages 145-152

10.22060/ajmc.2018.15109.1014

Ramin Yarinezhad; Seyed Naser Hashemi


8. (α, β)-Metrics with Killing β of Constant Length

Volume 1, Issue 1, Winter and Spring 2020, Pages 27-36

10.22060/ajmc.2018.3038

Tayebeh Tabatabaeifar; Behzad Najafi


9. Heuristic artificial bee colony algorithm for solving the Homicidal Chauffeur differential game

Volume 1, Issue 2, Summer and Autumn 2020, Pages 153-163

10.22060/ajmc.2019.16949.1025

Zahra Yazdaniyan; Mostafa Shamsi; Maria do Rosario de Pinho; Zahra Foroozandeh


10. On GDW-Randers metrics on tangent Lie groups

Volume 2, Issue 1, Winter and Spring 2021, Pages 27-36

10.22060/ajmc.2020.18572.1038

Mona Atashafrouz; Behzad Najafi; Akbar Tayebi


11. On Sobolev spaces and density theorems on Finsler manifolds

Volume 1, Issue 1, Winter and Spring 2020, Pages 37-45

10.22060/ajmc.2018.3039

Behrooz Bidabad; Alireza Shahi


12. A new hash function and its use in read mapping on genome

Volume 1, Issue 2, Summer and Autumn 2020, Pages 165-170

10.22060/ajmc.2019.15991.1020

Farzaneh Salari; Fatemeh Zare Mirakabad; Mehdi Sadeghi


13. Conservation law and Lie symmetry analysis of Foam Drainage equation

Volume 2, Issue 1, Winter and Spring 2021, Pages 37-44

10.22060/ajmc.2020.18460.1036

Mehdi Nadjafikhah; Omid Chekini


14. A simple greedy approximation algorithm for the unit disk cover problem

Volume 1, Issue 1, Winter and Spring 2020, Pages 47-55

10.22060/ajmc.2018.3044

Mahdi Imanparast; Seyed Naser Hashemi


15. Counting closed billiard paths

Volume 1, Issue 2, Summer and Autumn 2020, Pages 171-177

10.22060/ajmc.2020.17320.1026

Zahed Rahmati; Sina Farahzad; Ali Rahmati


16. An extension of the Cardioid distributions on circle

Volume 2, Issue 1, Winter and Spring 2021, Pages 45-52

10.22060/ajmc.2020.18285.1029

Erfan Salavati


19. Estimation of the parameter of L´evy distribution using ranked set sampling

Volume 2, Issue 1, Winter and Spring 2021, Pages 53-60

10.22060/ajmc.2020.18499.1037

Sahar Dorniani; Adel Mohammadpour; Nader Nematollahi


21. The regularity of binomial edge ideals of graphs

Volume 1, Issue 2, Summer and Autumn 2020, Pages 217-221

10.22060/ajmc.2020.16433.1024

Sara Saeedi Madani; Dariush Kiani


22. Some conformal vector fields and conformal Ricci solitons on N(k)-contact metric manifolds

Volume 2, Issue 1, Winter and Spring 2021, Pages 61-71

10.22060/ajmc.2021.19220.1043

Uday Chand De; Arpan Sardar; Avijit Sarkar


23. The Validity of a Thompson’s Problem for PSL(4, 7)

Volume 1, Issue 1, Winter and Spring 2020, Pages 89-94

10.22060/ajmc.2019.16174.1022

Behrooz Khosravi; Cyrus Kalantarpour


24. Lie group analysis for short pulse equation

Volume 1, Issue 2, Summer and Autumn 2020, Pages 223-227

10.22060/ajmc.2020.18416.1032

Mehdi Nadjafikhah


25. On the reversible geodesics of a Finsler space endowed with a special deformed (α, β)-metric

Volume 2, Issue 1, Winter and Spring 2021, Pages 73-80

10.22060/ajmc.2021.19522.1048

Laurian-Ioan Pişcoran; Ali Akram; Cătălin Barbu